# SDR R61A2021092400766

- Difficulty date: September 21, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 34,754 hours, 26,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mask
- Condition: None
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT INOP. R&R FLIGHT DECK EMERGENCY LIGHT ASSEMBLY.
